# SDR ASAA0843716

- Difficulty date: October 24, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 54,769 hours, 31,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430150
- Part serial: 2267
- Condition: Punctured
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FORE FLAP LOWER SURFACE HAS VARIOUS DENTS WBL 73-93.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR SKIN AND DOUBLER IAW B737 400 SRM 51 70 10.
